# SDR DHL2004753003

- Difficulty date: September 14, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON RETRACTING, THE LANDING GEAR TAILSKID LIGHT REMAINED ILLUMINATED PERFORMED ABNORMAL PROCEDURE TAILSKID LIGHT EXTINGUISHED.  CLEANED AND LUBED SWITCHES (UPLOCK AND DOWNLOCK).  OPS CK NORMAL ON GROUND IAW MM 32-71-1.
